# SDR ASAA2014021106847

- Difficulty date: February 11, 2014
- Submitted: February 19, 2014
- Operation: Air carrier
- Aircraft: N625AS
- Make and model: Boeing 737790
- Aircraft serial: 30792
- Aircraft time: 44,906 hours, 20,053 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A8121
- Condition: Corroded
- Location: Bs 420-494
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR CUT-OUT, BOTTOM JAMB WEB HAS CORRODED AT FASTENER HOLE AREAS FWD TO AFT END.  ACFT GROUNDED. REMOVED CORROSION ON FWD CARGO DOOR CUT-OUT, BOTTOM JAMB WEB AT FASTENER  HOLES FWD TO AFT END IAW SRM 51-10-02 ORIGINAL THICKNESS OF THE WEB IS .045.  REMAINING THICKNESS IS .043, REMOVED .002.  FOUND TO BE IN LIMITS IAW SRM 53-30-15. ALODINED & PRIMED IAW SRM 51-20-01 & TOPCOAT IAW AMM 51-21-99 .
